Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata, volume 14


Journal: Proc. Amer. Math. Soc. 14 (1963), 1000
DOI: https://doi.org/10.1090/S0002-9939-63-99966-0
Original Article: Proc. Amer. Math. Soc. 14 (1963), 665-669.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-63-99966-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society